# SDR SWIA202054707

- Difficulty date: December 4, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 39,658 hours, 38,213 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION UNDER LT WINDSCREEN MOUNTING PLATE AT FS 349 OUTBOARD OF LBL 27 AT FASTENER LOCATION FOR WINDSCREEN.  C-CHECK RO 12/20/2020.  REMOVED CORROSION ON SUPPORT WINDSCREEN MOUNTING BRACKET AT FS 349 OUTBOARD OF LBL 27, IAW CRJ200 SRM.  PART FOUND TO BE OUT OF ALLOWABLE LIMITS DUE TO EXFOLIATION 100% THROUGH PART, IAW CRJ200 SRM.  REMOVED AND REPLACED WITH NEW ANGLE SUPPORT P/N 601R38673-43, REF CRJ200 SRM AND DWG.  COMPLIED WITH TASK CARD.
